IJPAM: Volume 87, No. 2 (2013)

QUASI-IDEALS OF
A $P$-REGULAR NEAR LEFT ALMOST RINGS

T. Gaketem
Department of Mathematics
Faculty of Science
University of Phayao
Phayao, 56000, THAILAND


Abstract. S.J. Choi, P. Dheena and S. Manivasan studied property of quasi-ideals of P-regular nearring. In this page we study property of quasi-ideals of P-regular nLA-ring.

Received: January 23, 2013

AMS Subject Classification:

Key Words and Phrases: nLA-ring, $P$-regular nLA-ring, quasi-ideal

Download paper from here.



DOI: 10.12732/ijpam.v87i2.3 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 87
Issue: 2